Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 77, NWS Lubbock, TX

May 16, 2021Kent County, King County, Stonewall County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at May 16, 2021, 10:17 PM CDT for Kent County, King County, Stonewall County, Texas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 16, 2021, 10:17 PM CDT (03:17 UTC)
Expired
May 16, 2021, 11:15 PM CDT
In force
58 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Kent County, TX, King County, TX, Stonewall County, TX

The radar

The Lubbock radar (KLBB), 122 km from the middle of the area, began a volume at 03:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 16, 7:08 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 3.3 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2021-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 686 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2021-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
686 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
2953 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

551 
WUUS54 KLUB 170317
SVRLUB
TXC263-269-433-170415-
/O.NEW.KLUB.SV.W.0077.210517T0317Z-210517T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lubbock TX
1017 PM CDT Sun May 16 2021

The National Weather Service in Lubbock Texas has issued a

* Severe Thunderstorm Warning for...
  Kent County in northwestern Texas...
  Southern King County in northwestern Texas...
  Stonewall County in northwestern Texas...

* Until 1115 PM CDT.

* At 1017 PM CDT, severe thunderstorms were located along a line
  extending from 7 miles northwest of Clairemont to 6 miles west of
  Paint Creek, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Aspermont, Jayton, Lake Alan Henry, Girard, Peacock, Old Glory,
  Swenson, Clairemont and Us-380 Near The Haskell-
  Stonewall County Line.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3297 10104 3340 10099 3340 10052 3359 10052
      3361 9999 3296 9999
TIME...MOT...LOC 0317Z 227DEG 30KT 3322 10086 3305 9978 

HAIL...1.00IN
WIND...60MPH
 
$$

SINCAVAGE
2 follow-up statements
968 
WWUS54 KLUB 170342
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
1042 PM CDT Sun May 16 2021

TXC263-269-433-170415-
/O.CON.KLUB.SV.W.0077.000000T0000Z-210517T0415Z/
Kent TX-King TX-Stonewall TX-
1042 PM CDT Sun May 16 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR KENT...SOUTHERN KING AND STONEWALL COUNTIES...

At 1041 PM CDT, severe thunderstorms were located along a line
extending from Girard to 4 miles west of Irby, moving northeast at 35
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Aspermont, Jayton, Lake Alan Henry, Girard, Peacock, Old Glory,
Swenson, Clairemont and Us-380 Near The Haskell-
Stonewall County Line.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3297 10104 3340 10099 3340 10052 3359 10052
      3361 9999 3296 9999
TIME...MOT...LOC 0341Z 227DEG 30KT 3336 10069 3318 9961 

HAIL...1.00IN
WIND...60MPH
 
$$

SINCAVAGE
882 
WWUS54 KLUB 170407
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
1107 PM CDT Sun May 16 2021

TXC263-269-433-170417-
/O.EXP.KLUB.SV.W.0077.000000T0000Z-210517T0415Z/
Kent TX-King TX-Stonewall TX-
1107 PM CDT Sun May 16 2021

...THE SEVERE THUNDERSTORM WARNING FOR KENT...SOUTHERN KING AND
STONEWALL COUNTIES WILL EXPIRE AT 1115 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with these
thunderstorms.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
northwestern Texas.

LAT...LON 3297 10104 3340 10099 3340 10052 3359 10052
      3361 9999 3296 9999
TIME...MOT...LOC 0407Z 227DEG 30KT 3349 10052 3331 9944 

$$

SINCAVAGE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 8:50 PM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, May 16, 8:50 PM CDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Lubbock TX
850 PM CDT Sun May 16 2021

.MESOSCALE UPDATE...
Isolated thunderstorms will continue to bring the potential for hail
up to 2", winds up to 70 mph, and a weak tornado or two over the
next an hour or two to the extreme southern Texas Panhandle,
northern Rolling Plains and northern South Plains. These storms
remain in an environment with 2000-3000 J/kg of CAPE and 30-40 kt of
effective shear, which will allow for these storms to remain
isolated. Along with the aforementioned hazards, high atmospheric
water content and slow storm motions could result in isolated
flooding. Storms over the Panhandle are starting to combine and will
begin to move into the area. As these storms move into the area,
they will overtake the storms over our area. As this occurs, threats
will transition to mainly damaging winds. These storms will move
through the eastern South Plains and Rolling Plains tonight.
GKendrick

&&

.PREV DISCUSSION... /issued 650 PM CDT Sun May 16 2021/

AVIATION...
Showers and thunderstorms will be possible near KCDS and KPVW
this evening and tonight, with a lesser chance at KLBB. The mean
concern with storms this evening will be sporadic winds and heavy
rainfall. Later tonight into the morning, CIGs are expected to
fall below IFR criteria. CIGs are expected to slowly rise above
IFR conditions for KLBB by the end of the TAF period.

PREV DISCUSSION... /issued 244 PM CDT Sun May 16 2021/

SHORT TERM...
Attention late today was and will continue to be along the dryline,
near and just east of the Texas-New Mexico border, where a
conditional threat for severe thunderstorms exists. Thunderstorms
are uncertain in this region, with various convective-allowing
forecast solutions showing isolated dryline eruption in about 40% of
outcomes. Should storms develop, they would feed off convective
energy levels near 2500-3000 Joules per Kilogram using surface-
available energy. But a substantial capping inversion was limiting
cumulus growth to this point. Should storms develop there would be a
very good chance for becoming severe. And there would be some
opportunity to steer activity a little further east toward the
central South Plains as well. Also, we are seeing a fairly
consistent thunderstorm signal just to our south with indications
that these storms, if they were to develop, would split and the left
splits tend to drift into the south-central South Plains or southern
Rolling Plains. Uncertainty on this feature is somewhat less.

By early to mid this evening, whatever dryline storms did or didn't
develop should be over. But we will be watching for a likely
thunderstorm complex emerging across the Texas Panhandle. Outflows
will press to the south mid to late evening and should spread
thunderstorm chances as far south as the northern South Plains late
this evening, and then across the Rolling Plains late tonight.
Severe thunderstorm indices will remain enough to maintain a Slight
Risk of severe storms through the night.

The outflow should spread across the entire area by daybreak Monday
with low level flow easterly trending more toward southeasterly as
surface low pressure develops over eastern New Mexico. This should
lead to a persistent low level southeast flow Monday with increasing
low level convergence late in the day especially on the Caprock
across the South Plains and southwest Texas Panhandle. Monday will
also feature even higher potential convective energy levels,
approaching if not greater than 3500 Joules per Kilogram. A strong
upper level low pressure system, closed off near Cal-Nev-Ari this
evening will drift east into the southern Rockies by Monday
afternoon. This will spread stronger flow aloft and increasing upper
divergence across the area. Severe thunderstorms look like a valid
threat across the region by late Monday and the Storm Prediction
Center already has increased the risk to the Enhanced level, for a
combined threat of very large hail, damaging winds, and a couple
tornadoes in addition to local flooding. These threats are expected
to continue Monday evening - see details just below. RMcQueen

LONG TERM...
The core of the mid/upper-level closed low, now centered over the
Great Basin in the western U.S., will pivot across the Four Corners
region Monday night into Tuesday. Ahead of this approaching low, a
vigorous shortwave trough is expected to eject over the western and
south-central Great Plains as 500-200 mb flow becomes increasingly
difluent. Supercellular convection is expected to be ongoing across
the eastern and northeastern Rolling Plains by 18/00Z, and is
forecast to morph upscale into a well-organized Mesoscale Convective
System (MCS) as large-scale forcing for ascent increases upon the
arrival of a 300 mb jet streak near 50 kt moving over the CWA,
causing deep- and cloud-layer shear vectors to gradually become
unidirectional above the boundary-layer.

At the surface, cyclogenesis of a 998 mb low will have already
occurred by the evening hours Tuesday, backing surface flow across
the low Rolling Plains and into the Edwards Plateau. The isallobaric
wind response from the resultant pressure falls as the surface
cyclone deepens will cause the quasi-stationary front to drift
southward into the northern South and Rolling Plains as the dryline
translates westward. Inflow-layer theta-e advection will increase
tremendously as a backed low-level jet begins to intensify to near
40-50 kt as the shortwave ejects into western and central Oklahoma,
correspondingly enlarging the 0-1/3-km shear vectors within an
environment with largely unimpeded and extremely moist/buoyant
(i.e. lower 100 mb mean mixing ratios upwards of 14-16 g/kg) low-
level storm-relative inflow near 20-30 kt beneath 3,500-4,000 J/kg
MLCAPE. Ongoing HP convection that is able to remain cellular
during this time (18/00-03Z) will be capable of producing
significant-severe hazards, including: 2"+ diameter hail, damaging
downdrafts, and tornadoes; especially for right-movers where the
ingestion of streamwise vorticity is greatest.

Convective morphology is expected to fully evolve into an MCS near
18/05Z (midnight) across the Rolling Plains; however, this may occur
sooner depending on the timing of airmass recovery as a function of
the vigor of residual outflows affecting the degree of overturning
earlier in the day. Regardless, upscale evolution into an MCS will
occur with the ongoing convection across the Rolling Plains with
additional development forecast to unzip southwestward into the
South Plains. As mentioned in the previous forecast assessments over
the last two days, precipitable water (PWAT) content exceeding the
99th percentile (i.e. between 1.30-1.60") is expected to advect
across the eastern two-thirds of the CWA by late Monday night and
early Tuesday. The 12Z RAOBs across South Texas (BRO, CRP, and DRT)
this morning sampled PWATs between 1.71-2.03", with the plume
advecting northward as per latest METAR observations and GOES-East
Blended Total Precipitable Water imagery.

The potential for flash flooding will increase by early Tuesday
morning, as a belt of southwesterly 850-300 mb mean winds near 30 kt
combined with tall, sizable MUCAPE values approaching 4,000 J/kg
will exacerbate rain rates per hour within an environment favorable
for slow, back-building/training cells oriented relatively
perpendicular to the mean convective movement given the magnitude of
upshear Corfidi vectors near 10-15 kt. The deepest cores will be
capable of producing large hail as well in addition to damaging
winds, especially as the cold pools intensify and the shortwave
trough rotates over the I-35 corridor, resulting in an eventual east
to east-southeastward forward-propagating MCS into the Texas Big
Country and Edwards Plateau.

As the mid/upper-level low begins to move over the western High
Plains on Tuesday, the persistent large-scale forcing for ascent
along with the residual (and heavily overworked) EML with MUCAPE
values near ~1,000-1,500 J/kg may result in the potential for
elevated/non-surfaced based thunderstorms, some of which may be
severe. Another vorticity lobe is forecast to round the base of the
mid/upper-level trough as the low begins to open may result in
additional chances for elevated convection overnight Tuesday into
Wednesday as well, with the main hazard of large hail as high-level
flow begins to back. Though, any storms that do materialize may very
well be short-lived. As the closed low transitions into an open wave
and eventually ejects northeastward towards the central Plains, very
low chances for severe thunderstorms exists across the eastern
Rolling Plains on Thursday with otherwise benign weather elsewhere
across the forecast area.

Towards the end of the forecast period, an amplifying, positively-
to neutrally-tilted trough is forecast to dig into the western U.S.
with the possibility of another 500 mb closed low centering over the
Great Basin. There has been considerable agreement among numerical
weather guidance on this scenario, and should this come to fruition,
then multiple episodes of potentially severe weather (including
flash flooding) is forecast by the end of the upcoming week and into
next weekend across the region.

Sincavage

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
None.
&&

10/99
Hazardous weather outlook, May 16, 11:47 AM CDT, 10 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Lubbock TX
1147 AM CDT Sun May 16 2021

TXZ021>044-171700-
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd-
Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum-
Terry-Lynn-Garza-Kent-Stonewall-
1147 AM CDT Sun May 16 2021

This Hazardous Weather Outlook is for the South Plains, Rolling
Plains and the far Southern Texas Panhandle.

.DAY ONE...This afternoon and tonight.

Isolated thunderstorms are possible along the dryline late this
afternoon, which will be located across the western South Plains near
the New Mexico border. If storms develop they will have a risk for
quickly becoming severe producing hail to 2 inches or larger, wind
gusts to 70 mph and torrential rainfall.

In addition, a complex of strong to severe thunderstorms is expected
to develop over northeast New Mexico late this afternoon, spreading
into the Texas Panhandle and northern South Plains this evening, and
then the Rolling Plains later tonight. Wind gusts in excess of 70
mph, hail to 2 inches diameter, and brief heavy rainfall will all be
possible with this activity.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Isolated to scattered severe thunderstorms are expected along and
east of a dryline Monday afternoon and evening, with significant
severe weather possible, favoring the southeast Texas Panhandle and
Rolling Plains. The risk for severe weather and flash flooding will
expand to include much of the South Plains and Rolling Plains late
Monday night into Tuesday as an upper level storm system approaches
the region.

More opportunities for thunderstorms will exist Wednesday and then
again Friday and Saturday. Some of these storms could be strong to
severe and produce heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed. Please relay any
information about severe weather to the NWS while following local,
state, and CDC guidelines.

In the hours before

Local storm report, May 16, 7:33 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
733 PM CDT SUN MAY 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     HAIL             1 S EARTH               34.22N 102.41W
05/16/2021  E1.50 INCH       LAMB               TX   TRAINED SPOTTER

&&

EVENT NUMBER LUB2100285

DKOERITZER
Local storm report, May 16, 7:42 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
742 PM CDT SUN MAY 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TORNADO          5 SSW EARTH             34.17N 102.44W
05/16/2021                   LAMB               TX   TRAINED SPOTTER

            PHOTO OF TORNADO RECEIVED VIA SOCIAL MEDIA NE OF SUDAN.

&&

EVENT NUMBER LUB2100286

DKOERITZER
Local storm report, May 16, 7:52 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
752 PM CDT SUN MAY 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             10 NNW PADUCAH          34.15N 100.37W
05/16/2021  E1.25 INCH       COTTLE             TX   SOCIAL MEDIA

&&

EVENT NUMBER LUB2100287

DKOERITZER
Local storm report, May 16, 8:17 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
817 PM CDT SUN MAY 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     HAIL             1 S HAPPY               34.73N 101.86W
05/16/2021  E1.00 INCH       SWISHER            TX   PUBLIC

            MPING REPORT

&&

EVENT NUMBER LUB2100288

DKOERITZER
Local storm report, May 16, 9:16 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
916 PM CDT SUN MAY 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 PM     TSTM WND GST     2 S LESLEY              34.65N 100.81W
05/16/2021  M67 MPH          HALL               TX   MESONET

            WEST TEXAS MESONET MEASURED WIND GUST OF 67 MPH.

&&

EVENT NUMBER LUB2100289

DKOERITZER
Local storm report, May 16, 9:37 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
937 PM CDT SUN MAY 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 PM     TSTM WND GST     2 S LESLEY              34.65N 100.81W
05/16/2021  M73 MPH          HALL               TX   MESONET

            WEST TEXAS MESONET MEASURED WIND GUST OF 73 MPH.

&&

EVENT NUMBER LUB2100290

DKOERITZER

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 7:17 PM CDTSevere Thunderstorm WarningLUBCastro, Lamb43 min
May 16, 7:25 PM CDTAreal Flood AdvisoryLUBChildress, Cottle, Hall, Motley2 hr
May 16, 7:29 PM CDTSevere Thunderstorm WarningLUBCottle46 min
May 16, 7:36 PM CDTAreal Flood AdvisoryLUBCastro, Lamb114 min
May 16, 7:42 PM CDTTornado Warning Tornado observedLUBLamb33 min
May 16, 7:59 PM CDTSevere Thunderstorm WarningLUBBriscoe, Hall, Swisher61 min
May 16, 8:13 PM CDTTornado WarningLUBLamb32 min
May 16, 8:20 PM CDTSevere Thunderstorm WarningLUBBriscoe40 min
May 16, 8:44 PM CDTSevere Thunderstorm WarningLUBHale, Lamb46 min
May 16, 8:48 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hall, Motley57 min
May 16, 9:29 PM CDTSevere Thunderstorm WarningLUBHale, Lamb18 min
May 16, 9:40 PM CDTAreal Flood AdvisoryLUBFloyd, Motley2 hr
May 16, 9:40 PM CDTSevere Thunderstorm WarningLUBBriscoe, Childress, Cottle, Floyd, Hall, Motley65 min
May 16, 10:15 PM CDTSevere Thunderstorm WarningLUBHale45 min
May 16, 10:22 PM CDTSevere Thunderstorm WarningLUBFloyd, Motley23 min
May 16, 10:39 PM CDTSevere Thunderstorm WarningLUBChildress, Cottle, Crosby, Dickens, Floyd, King and 1 more66 min
May 16, 10:59 PM CDTSevere Thunderstorm WarningLUBCrosby, Floyd, Hale, Lubbock46 min
May 16, 11:30 PM CDTAreal Flood AdvisoryLUBCottle, Dickens, Floyd, King, Motley2 hr
May 16, 11:37 PM CDTAreal Flood AdvisoryLUBFloyd, Hale113 min
May 16, 11:42 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Floyd, King, Motley63 min
May 17, 12:40 AM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Floyd, King, Motley65 min
May 17, 1:22 AM CDTSevere Thunderstorm WarningLUBKent, Stonewall53 min
May 17, 1:55 AM CDTAreal Flood AdvisoryLUBKent2 hr
May 17, 1:56 AM CDTSevere Thunderstorm WarningLUBKent, Stonewall19 min
May 17, 2:09 AM CDTSpecial Weather StatementLUBDickens51 min
May 17, 2:14 AM CDTSevere Thunderstorm WarningLUBStonewall25 min
May 17, 2:21 AM CDTSpecial Weather StatementLUBFloyd24 min
May 17, 2:57 AM CDTSpecial Weather StatementLUBDickens33 min
May 17, 3:10 AM CDTAreal Flood AdvisoryLUBFloyd, Hale118 min
May 17, 4:27 AM CDTSpecial Weather StatementLUBDickens33 min
May 17, 5:08 AM CDTSpecial Weather StatementLUBKent, Stonewall52 min
May 17, 1:56 PM CDTFlash Flood WatchLUBBailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more12 min
May 17, 2:15 PM CDTFlash Flood WatchLUBBailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more9 hr
May 17, 4:07 PM CDTSevere Thunderstorm WarningLUBDickens, Garza, Kent68 min
May 17, 4:34 PM CDTSevere Thunderstorm WarningLUBKing, Stonewall56 min
May 17, 5:03 PM CDTSevere Thunderstorm WarningLUBBailey57 min
May 17, 5:09 PM CDTSevere Thunderstorm WarningLUBDickens, Kent66 min
May 17, 5:20 PM CDTSevere Thunderstorm WarningLUBKing, Stonewall55 min
May 17, 5:22 PM CDTSevere Thunderstorm WarningLUBDickens34 min
May 17, 5:27 PM CDTAreal Flood AdvisoryLUBDickens, Kent, King, Stonewall3 hr
May 17, 5:35 PM CDTFlash Flood WarningLUBBailey3 hr
May 17, 5:37 PM CDTSevere Thunderstorm WarningLUBMotley38 min
May 17, 5:51 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Terry, Yoakum39 min
May 17, 5:56 PM CDTSevere Thunderstorm WarningLUBBailey, Lamb64 min
May 17, 6:07 PM CDTSevere Thunderstorm WarningLUBDickens, Kent, King, Stonewall53 min
May 17, 6:18 PM CDTTornado WarningLUBStonewall27 min
May 17, 6:23 PM CDTSevere Thunderstorm WarningLUBGarza, Lynn67 min
May 17, 6:27 PM CDTSevere Thunderstorm WarningLUBBriscoe, Swisher63 min
May 17, 6:36 PM CDTAreal Flood AdvisoryLUBBailey, Lamb114 min
May 17, 6:38 PM CDTTornado WarningLUBStonewall31 min
May 17, 6:39 PM CDTSevere Thunderstorm WarningLUBHockley, Terry66 min
May 17, 6:42 PM CDTSevere Thunderstorm WarningLUBCastro, Swisher63 min
May 17, 6:49 PM CDTSevere Thunderstorm WarningLUBHall, Motley56 min
May 17, 6:55 PM CDTSevere Thunderstorm WarningLUBBailey, Lamb65 min
May 17, 6:57 PM CDTSevere Thunderstorm WarningLUBBriscoe63 min
May 17, 6:58 PM CDTSevere Thunderstorm WarningLUBLynn, Terry62 min

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.